# SDR DALA2024012000886

- Difficulty date: January 16, 2024
- Submitted: January 20, 2024
- Operation: Air carrier
- Aircraft: N805NW
- Make and model: Airbus A330-323
- Aircraft serial: 0552
- Aircraft time: 88,231 hours, 11,501 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: L4 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DOOR 4L SLIDE ARMED IND IN FLT DECK FA VERIFIED. CORRECTIVE ACTION: DEFERRED. (0157647) ADJUSTED PROXIMITY SENSOR 37MJ, REF A330 AMM 52-71-11. DOOR PROXIMITY SENSOR FOR SLIDE OPS CHECKS GOOD.
